| Catalog Number |
035.9806S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The clinician reports that the day the implant was placed in ada 30, failure occurred upon insertion.Details of surgery: primary stability not achieved and implant surface not completely covered with bone.Patient presented with bone type iii.The device was forwarded to the manufacturer.There were no reported patient injuries or complications.